BibTeX record: journals/ijis/YangZ05

download as .bib file

@article{DBLP:journals/ijis/YangZ05,
  author    = {Yansheng Yang and
               Changjiu Zhou},
  title     = {Robust adaptive fuzzy control for permanent magnet synchronous servomotor
               drives},
  journal   = {Int. J. Intell. Syst.},
  year      = {2005},
  volume    = {20},
  number    = {2},
  pages     = {153--171},
  url       = {http://dx.doi.org/10.1002/int.20060},
  doi       = {10.1002/int.20060},
  timestamp = {Wed, 17 Sep 2014 11:56:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijis/YangZ05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}